# SDR EIAA2006039

- Difficulty date: March 30, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 110,897 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND SEVERAL LIGHTS INOP.  THE FOLLOWING LIGHT WAS FOUND INOPERATIVE AND THE LAMPS REPLACED, L5 DOOR BOTH SILLS, R5 DOOR BOTH SILLS AND UPPER DECK CENTER DOME LIGHT.
